Asymptotics of LRS Bianchi type I cosmological models with elastic matter
- Author(s)
- Simone Calogero, Johannes Markus Heinzle
- Abstract
In this paper, we report on results in the study of spatially homogeneous cosmological models with elastic matter. We show that the behavior of elastic solutions is fundamentally different from that of perfect fluid solutions already in the case of locally rotationally symmetric Bianchi type I models; this is true even when the elastic material resembles a perfect fluid very closely. In particular, the approach to the initial singularity is characterized by an intricate oscillatory behavior of the scale factors, while the future asymptotic behavior is described by isotropization rates that differ significantly from those of perfect fluids.
- Organisation(s)
- Gravitational Physics
- External organisation(s)
- Universidad de Granada
- Journal
- General Relativity and Gravitation
- Volume
- 42
- Pages
- 1491-1512
- No. of pages
- 22
- ISSN
- 0001-7701
- DOI
- https://doi.org/10.1007/s10714-009-0922-7
- Publication date
- 2010
- Peer reviewed
- Yes
- Austrian Fields of Science 2012
- 103036 Theoretical physics, 103028 Theory of relativity, 103019 Mathematical physics
- Portal url
- https://ucrisportal.univie.ac.at/en/publications/339851ca-f41e-4a9a-93f8-649800c544ef